# SDR ASMF201211011

- Difficulty date: November 20, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737832
- Aircraft serial: 35115
- Aircraft time: 23,581 hours, 8,528 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Damaged
- Location: Rt Inlet
- Part time: 23,579 hours, 8,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SCRATCH ON RT ENGINE FAN INLET CASE.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED AN ENGINE REVISION IAW MM 72-24-01, DETECTING SCRATCH AND GROOVE ON RT ENGINE FAN INLET CASE OUT OF LIMITS; SO THE RT ENGINE WAS REPLACED IAW MM71-00-02, TESTED CORRECT.
